I was given Levaquin 750mg qd for 5 days. I am almost 67 years old. Soon after the Levaquin, I developed Neuroathy in both of my feet. My neurologist was surprised, and ordered all types of diagnostic lab work to seek an answer. All labs were either wnl or negative. Do you have any suggestioons for treatment or an answer to how long this will continue to occur.
I am a retired hospital pharmacist, and the neuropathy is disableing me.
In rare cases Levaquin use has resulted in paresthesias, and weakness. There is no time that can be specified for which the side effect will persist. Please take good nutrition especially supplements of antioxidants (Vitamins A, C, and E) along with other vitamins and minerals. Taking Omega 3 fatty acids and capsule Renerve may help. Please consult the neurologist for management of the symptoms. Hope this helps you. Take care and regards!
I am not a big fan of Levaquin, which has some very serious side effects, however I would also suggest you get an hbcA1c test for diabetes before jumping to conclusions. Alpha lipoic acid supplements are helpful and you might consult your physician about using a medical grade dilute solution of DMSO which is a very powerful anti-oxidant and antiinflammatory. The DMSO treatments are controversial and you might want to review the material on the net before making a decision.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.